TITLE

Position and Height of the Global Maximum of a Twice Differentiable Stochastic Process

AUTHOR(S)
Rychlik, Igor; Sjö, Eva
PUB. DATE
September 2002
SOURCE
Methodology & Computing in Applied Probability;Sep2002, Vol. 4 Issue 3, p291
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For a stochastic process co with absolutely continuous sample path derivative, a formula for the joint density of (T, Z), the position and height of the global maximum of É· in a closed interval, is given. The formula is derived using the generalized Rice's formula. The presented result can be applied both to stationary and non- stationary processes under mild assumptions on the process. The formula for the density is explicit but involves integrals that have to be computed using numerical integration. The computation of the density is discussed and some numerical examples are given.
ACCESSION #
10001635

 

Related Articles

  • Fluctuationless Univariate Integration Through Taylor Expansion with Remainder by Using Oscillatory Function Basis Sets. Baykara, N. A.; Gürvit, Ercan; Demiralp, Metin // AIP Conference Proceedings;9/9/2009, Vol. 1168 Issue 1, p428 

    This work uses a recently developed fluctuation free matrix representation method in approximating the integral of the Taylor expansion remainder term. The basis set used for the matrix representation contains common factors of sine and cosine functions with the same frequencies and the same...

  • Generalizing the Walsh-Paley system and binary integration. Bespalov, M. // Journal of Mathematical Sciences;Mar2009, Vol. 157 Issue 3, p442 

    A general approach to constructing the generalizingWalsh-Paley system is proposed. Also, the binary integration is considered.

  • A NOTE ON THE EXTREMAL INDEX FOR SPACE-TIME PROCESSES. Turkman, K. F. // Journal of Applied Probability;Mar2006, Vol. 43 Issue 1, p114 

    Let (X(s,t), s = (s1,s2) ϵ R2, t ϵ R) be a stationary random field defined over a discrete lattice. In this paper, we consider a set of domain of attraction criteria giving the notion of extremal index for random fields. Together with the extremal-types theorem given by Leadbetter and...

  • ON THE DIVERGENCE OF THE PRODUCT QUADRATURE PROCEDURES. Mitrea, Alexandru Ioan // Studia Universitatis Babes-Bolyai, Mathematica;2009, Issue 3, p127 

    The main result of this paper emphasizes the phenomenon of the double condensation of singularities with respect to the productquadrature procedures associated to the spaces C and L¹; some estimations concerning the error of these procedures are given, too.

  • Weakly Admissible Meshes and Discrete Extremal Sets.  // Numerical Mathematics: Theory, Methods & Applications;Feb2011, Vol. 4 Issue 1, p1 

    No abstract available.

  • A TWO-MOMENT APPROXIMATION FOR THE MEAN WAITING TIME IN THE GI/G/S QUEUE. Kimura, Toshikazu // Management Science;Jun86, Vol. 32 Issue 6, p751 

    We provide a simple two-moment approximation formula for the mean waiting time in a GI/G/s queue. This formula has the form of a certain combination of the exact mean waiting times for the D/M/s, M/D/s and M/M/s queues, and hence it can be easily calculated by using some queueing tables. The...

  • EXTREMAL BEHAVIOR OF ARCHIMEDEAN COPULAS. LARSSON, MARTIN; NEŠLEHOVÁ, JOHANNA // Advances in Applied Probability;Mar2011, Vol. 43 Issue 1, p195 

    No abstract available.

  • Evaluation of Univariate Integrals via Fluctuationlessness Theorem. Gürvit, Ercan; Baykara, N. A.; Demiralp, Metin // AIP Conference Proceedings;9/15/2008, Vol. 1048 Issue 1, p239 

    A recently developed Fluctuation Method is used in approximating the remainder term of the integral of the Taylor expansion. This provides us with a new numerical integration method.

  • Expressions for the Fractional Modification in Different Monocyclic Enzyme Cascade Systems: Analysis of their Validity Tested by Numerical Integration. Varón, R.; Valero, E.; Molina-Alarcón, M.; García-Cánovas, F.; García-Molina, F.; Fuentes, M. E.; García-Moreno, M. // Bulletin of Mathematical Biology;Oct2006, Vol. 68 Issue 7, p1461 

    This paper presents the derivation, under a minimal set of assumptions, of a general expression for the steady-state fractional modification of an interconvertible protein involved in four different schemes of monocyclic enzyme cascade systems. From this general expression we derive, as...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics